# SDR AALA20050332

- Difficulty date: May 16, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Engine: Cfmint CFM567B22
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Filter
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RDU - NUMBER 2 ENGINE OIL BYPASS WARNING CAME ON DURING CLIMBOUT WITH CLIMB POWER.  RETURNED TO RDU AND LANDED WITHOUT INCIDENT.  REPLACED OIL SUPPLY AND SCAVENGE FILTER.  RAN ENGINE AT TAKEOFF SPEED FOR THREE MINUTES.  ALL INDICATIONS NORMAL.  ENGINEERING REQUESTED DOWNLOAD OF FLIGHT DATA RECORDER FOR EVALUATION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
